Topology via Graph Ideals
DOI:
https://doi.org/10.23755/rm.v48i0.956Abstract
The study of ideal topological space has started since 1933 and till date it is being developed by several mathematicians. Various classes of open sets, different types of operators and exploration of elementary topological results in ideal topological spaces have been discussed in various research papers. Methods of generating topologies using various relations have been explored by many researchers. Many researchers explored the methods of inducing topologies via graphs. This paper, introduces the notions of graph ideals, graph local function and characterizes some of their properties. It also describes a method of generating a new graph topology on the vertex set of a graph from the graph adjacency topology using Kuratowski closure operator and depicts the nature of open sets with respect to the new topology. Further, it explores the condition for compatibility of the graph adjacency topology with graph ideal.References
Anderson, S. S., & Chartrand, G. (1967). The Lattice-graph of the Topology of a Transitive Directed Graph. Mathematica Scandinavica, 21(1967), 105-109.
Amiri, S. M., Jafarzadeh, A., & Khatibzadeh, H. (2013). An Alexandroff Topology on Graphs. Bulletin of Iranian Mathematical Society, 39(2013), 647-662.
Bondy, J. A., Murthy, U. S. R. (2008). Graph Theory. Graduate Texts in Mathematics. Springer, Berlin.
Chartrand, G., Lesniak, L., & Zhang, P. (2016). Textbooks in Mathematics (Graphs and Digraphs). Sixth Edition. Taylor and Francis Group LLC.
Evans, J. W., Harary, F., & Lynn, M. S. (1967). On the Computer Enumeration of Finite Topologies. Commu. Assoc. Comp. Mach, 10(1967), 295-298.
Munkres, J. R. (2006). Topology. Second Edition. Pearson Education, Inc.
Jankovic, D., & Hamlett, T. R. (1990). New Topologies from old via Ideals. Amer. Math Monthly, 97(1990), 295-310.
Kilicman, A., & Abdulkalek, K. (2018). Topological Spaces Associated with Simple Graphs. Journal of Mathematical Analysis, 9(4) (2018), 44-52.
Kuratowski, K. (1933). Topology. I. Warszawa.
Kuratowski, K. (1966). Topology. Vol. I. Academic Press, New York.
Lalithambigai, K., & Gnanachandra, P. (2022). Topologies Induced by Graph Grills on Vertex Set of Graphs. Neuroquantology, 20(19) (2022), 426-435.
Lalithambigai, K., & Gnanachandra, P. (2023). Topologies Induced on Vertex Set of Graphs. Mapana-Journal of Sciences, 22(1) (2023), 33-50.
Marijuan, C. (2010). Finite Topology and Digraphs. Proyecciones, 29(2010), 291-307.
Njastad, O. (1966). Remarks on topologies defined by local properties. Avh. Norske Vid. Akad Oslo I(N.S), 8(1966), 1-16.
Nada, S., El Atik, A. E. F., & Atef, M. (2018). New Types of Topological Structures via Graphs. Mathematical Methods in the Applied Sciences, 2018(2018), 1-10.
Vaidyanathaswamy, R. (1960). Set Topology. Chelsea Publishing Company.
Vaidyanathaswamy, R. (1945). The Localization Theory in Set-topology. Proc. Indian. Acad. Sci. 20(1945), 51-61.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.